RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 3, Pages 417–423 (Mi mz8157)  

This article is cited in 1 scientific paper (total in 1 paper)

Operators of discrete convolution type and their Noetherianess

B. J. Steinberg

Rostov State University

Abstract: The class of all multiplication operators is described which up to a compact summand commute with the convolution operators in $L_p(H)$ $(1\le p\le\infty)$, where $H$ is an infinite discrete Abelian group. A criterion is established for the operators in the algebra generated by these multiplication operators and the convolution operators to be Noetherian.

Full text: PDF file (492 kB)

English version:
Mathematical Notes, 1978, 23:3, 227–230

Bibliographic databases:

UDC: 517.9
Received: 24.06.1976

Citation: B. J. Steinberg, “Operators of discrete convolution type and their Noetherianess”, Mat. Zametki, 23:3 (1978), 417–423; Math. Notes, 23:3 (1978), 227–230

Citation in format AMSBIB
\Bibitem{Ste78}
\by B.~J.~Steinberg
\paper Operators of discrete convolution type and their Noetherianess
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 3
\pages 417--423
\mathnet{http://mi.mathnet.ru/mz8157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=473906}
\zmath{https://zbmath.org/?q=an:0404.47022|0391.47029}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 3
\pages 227--230
\crossref{https://doi.org/10.1007/BF01651437}


Linking options:
  • http://mi.mathnet.ru/eng/mz8157
  • http://mi.mathnet.ru/eng/mz/v23/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. J. Steinberg, “Convolution operators on locally compact groups”, Funct. Anal. Appl., 15:3 (1981), 233–234  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020